MAUDE Adverse Event Report: SMITH & NEPHEW, INC. HEWSON SUTURE RETRIEVER; RETENTION DEVICE, SUTURE

SMITH & NEPHEW, INC. HEWSON SUTURE RETRIEVER; RETENTION DEVICE, SUTURE
Catalog Number 71111579
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a surgery to repair a fractured patella, the suture loop was weak and broke.There was no delay in surgery and no pieces left in the patient.

Brand Name
HEWSON SUTURE RETRIEVER
Common Device Name
RETENTION DEVICE, SUTURE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7097449
Report Number1020279-2017-01199
Device Sequence Number1182738
Product Code KGS
UDI-Device Identifier03596010510495
UDI-Public03596010510495
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2026
Device Catalogue Number71111579
Device Lot Number16DSM0167
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/07/2017
Initial Date Received by Manufacturer 02/20/2017
Supplement Date Received by Manufacturer02/20/2017
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1